# SDR SWAA2022102060983

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 51,216 hours, 25,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT AT EMERGENCY EXIT 11BC INOP. / [01] RELAMPED SIDEWALL LIGHT AT EMERGENCY EXIT 11BC IAW AMM 33-21-00.
